# SDR JJBA20221017006

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 45,452 hours, 28,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON BAGGAGE DOOR FORWARD OF VENT HANDLE AS MARKED. REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER ON BAGGAGE DOOR FWD LOWER EDGE SKIN.
